# SDR ASOA20150616020

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 787
- Aircraft time: 23,366 hours, 18,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT EMERGENCY EXIT LOWER EXIT IDENTIFIER WAS INOPERATIVE.  R & R THE NR 4 INVERTER.  OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
